# SDR SWAA2020060388045

- Difficulty date: May 30, 2020
- Submitted: June 3, 2020
- Operation: Air carrier
- Aircraft: N7721E
- Make and model: Boeing 737-7BD
- Aircraft serial: 34479
- Aircraft time: 48,579 hours, 24,957 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Inoperative
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS AT ROW 14 AND 17 AND EXTERNAL LIGHTS AFT OF TE FLAPS INOPERATIVE.  R & R'D EMERGENCY BATTERY AND POWER SUPPLY M160 33-51-06.
